# SDR UIEA2020050500947

- Difficulty date: May 4, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,222 hours, 17,571 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR NOT SHOWING RED WHEN SHOULD BE EVEN WITH MAX GAIN( OPS CHECK GOOD IAW FIM 34-43 FT 805 FULL COLOR PATTERN SHOWS ON BOTH EHSI. NO FAULTS SHOWN AT THIS TIME. )
